# SDR SWIA201436365

- Difficulty date: February 11, 2014
- Submitted: February 19, 2014
- Operation: Air carrier
- Aircraft: N291SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120318
- Aircraft time: 35,386 hours, 48,993 cycles
- System (JASC): 3444 · Ground Proximity System
- Part: Transceiver
- Condition: Failed
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

RECEIVED TOO LOW TERRAIN WARNING, ABORTED APPROACH & TRIED ANOTHER APPROACH WITH THE SAME RESULTS.  DIVERTED TO SJC, RECEIVED A CAUTION OBSTACLE MESSAGE, CONTINUED & LANDED NORMALLY.  FLT 6346 REPLACED RADAR ALTIMETER TRANSCEIVER IAW AMM.  PN 622-2855-011, SN ON 1NHWC & SN OFF 1NHVX.
